# SDR F3LA200700190

- Difficulty date: August 3, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N803FR
- Make and model: Airbus A318-111
- Aircraft serial: 2017
- Aircraft time: 14,058 hours, 7,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED CORROSION ON FLOOR SUPPORT AT FR 66 TO FR 70 AT Y1292, FWD INBD FASTENER LOCATIONS.  REPLACED FLOOR SUPPORT BETWEEN FR 66 AND FR 68 PER SRM 51-42-11.  REPAIRED OTHER DAMAGE TO FLOOR SUPPORT IAW EA A8-53R-12042.
